Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Does Facial Wasting Last

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

How long after treatment would facial wasting start?

how long after starting treatment does facial wasting start? is there any typical time frame and what makes one more susceptible?
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
If facial lipoatrophy occurs, it generally develops in a gradual manner over the course of months to years. There are genetic factors that make some individuals more susceptible to both lipoatrophy and lipohypertrophy. The choice of the... Read more »

How Long Have I Been Positive- Feel Like I am Wasting Away

I have been married for almost two years and over the past month my sweet wife and I both have been... Read more »

is the use of steroids to treat wasting and weight loss really safe in the long run?

I am posting this question again since whent the first time I submitted it when I hit send my... Read more »
Articles
The Body

Treating My Facial Wasting

...meantime, my friends, please be well. Mark To contact Mark, click here . Episode Seven: Treating My Facial Wasting var first = new... Read more »
AIDS InfoNet

Wasting Syndrome

... What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...| Personal Stories Basics and Prevention When I seroconverted, I lost some weight and experienced visible facial wasting. Is this normal? What can I do to get back to my normal appearance? I've noticed that my eyes are beginning to... Read more »
U.S. Centers for Disease Control and Prevention

Brazil: Injections Improve Facial Wasting in HIV Patients

...not a cosmetic procedure," said Serra. "It is corrective surgery," that should be available to all patients who develop facial wasting as a result of anti-HIV therapy. A full-face treatment, which requires two sessions, costs about $500, he... Read more »
Connect With Others

Wasting---help me

Posted by Anonymous, 4 Replies
...I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm Read more »

A MAYO waste of money... *DELETED*

Posted by LQZ, 5 Replies
Post deleted by VonDutcheFace Read more »

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...HIV/AIDS Lipoatrophy (Facial Wasting) Individuals living with HIV and AIDS may not only have to deal with the threat of illness but the toll of illness. All that Read more »

aids and wasting

Posted by Anonymous, 9 Replies
Does anyone have some uplifting insights as to how to gain weight after losing so much. Hy husband suddenly crossed into AIDS [after 10 years no symtoms, no meds} he has begun hiv treatment, combivir, sustiva, bactrim, zithromax, and is doing much... Read more »